# SDR 7AHR20130415008

- Difficulty date: April 9, 2013
- Submitted: April 15, 2013
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Broken
- Location: Zone 300
- Part time: 41,977 hours, 34,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB AFT ATTACH CHANNEL BROKEN AT STAB, APPROX STA 56.  REMOVED BROKEN ATTACHED CHANNEL ON LT HORZ STAB IAW SRM 51-30-2.  FABRICATED REPLACEMENT ATTACH ANGLES, LOCATED, DRILLED AND INSTALLED IAW SRM 51-30-8, 51-10-04 AND 51-10-2.
